Skip to content

Research at St Andrews

Lorenz dominance for transformed income distributions: a simple proof

Research output: Contribution to journalArticlepeer-review

Author(s)

Tatiana Damjanovic

School/Research organisations

Abstract

This article provides a simple proof of the Lorenz dominance criterion for two non-decreasing income transformations. The criterion is extended to the most general case, with only very mild restrictions on the form of initial income distribution or the properties of the income transformations. (c) 2005 Elsevier B.V. All rights reserved.

Close

Details

Original languageEnglish
Pages (from-to)234-237
Number of pages4
JournalMathematical Social Sciences
Volume50
Issue number2
DOIs
Publication statusPublished - Sep 2005

    Research areas

  • inequality, income transformation, Lorenz dominance, INEQUALITY

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by journal

  1. Size invariant measures of association: characterization and difficulties

    Negri, M. & Sprumont, Y., May 2015, In: Mathematical Social Sciences. 75, p. 115-122 8 p.

    Research output: Contribution to journalArticlepeer-review

  2. Stakeholders in bilateral conflict

    Manzini, P. & Ponsatí, C., Sep 2005, In: Mathematical Social Sciences. 50, 2, p. 166-180 15 p.

    Research output: Contribution to journalArticlepeer-review

  3. THE WAR OF ATTRITION WITH INCOMPLETE INFORMATION

    PONSATI, C. & SAKOVICS, J., Jun 1995, In: Mathematical Social Sciences. 29, 3, p. 239-254 16 p.

    Research output: Contribution to journalArticlepeer-review

ID: 323645

Top